MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE(R) TOTAL HEAD; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE(R) TOTAL HEAD; HIP COMPONENT
Model Number 3801-4400
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 06/24/2014
Type of Reportable Event Serious Injury
Event or Problem Description
Orig.Surg.(b)(6) 2006.Allegedly pt.Has pain.Add'l info rec'd 3-1-2012: on (b)(6) 2011 dr.(b)(6) reviewed pt.'s x-rays and discovered the hips were uncemented and there was a mechanical complication.Bilateral hips.Surgery performed by dr.(b)(6) @ (b)(6).Additional information received 04/08/2016.Allegedly the patient was revised due to the following mom complications: metal hypersensitivity.
 
Additional Manufacturer Narrative
Updating patient code.

Brand Name
CONSERVE(R) TOTAL HEAD
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key5639627
Report Number3010536692-2016-00674
Device Sequence Number16829814
Product Code KWA
UDI-Device IdentifierM684380144001
UDI-PublicM684380144001
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2014
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3801-4400
Device Catalogue Number3801-4400
Device Lot Number115287547
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2012
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/08/2016
Initial Date Received by Manufacturer 04/08/2016
Supplement Date Received by Manufacturer04/08/2016
Initial Report FDA Received Date05/09/2016
Supplement Report FDA Received Date05/09/2016
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale